Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    971. A. Mafi,
    Results of formal local cohomology modules,
    Bull. Malaysian Math. Soc. (to appear) [abstract]   
     
    972. A. P. Farajzadeh and A. Amini-Harandi (Joint with D. Baleanu),
    Fixed point theory for generalized contractions in cone metric spaces,
    Commun. Nonlinear Sci. Numer. Simul. (to appear) [abstract]   
     
    973. H. R. Maimani (Joint with M. R. Pournaki, A. Tehranian, and S. Yassemi),
    Graphs attached to rings revisited,
    Arab. J. Sci. Eng. 36(2011), 997-1011  [abstract]   
     
    974. G. R. Omidi,
    A note on group choosability of graphs with girth at least 4,
    Graphs Combin. 27(2011), 269-273  [abstract]   
     
    975. M. Masjed-jamei (Joint with S. S. Dragomir),
    A new generalization of the Ostrowski inequality and applications,
    Filomat 25(2011), 115-123  [abstract]   
     
    976. M. Masjed-Jamei (Joint with G. V. Milovanovic, and M. A. Jafari),
    Explicit forms of weighted quadrature rules with geometric nodes,
    Mathematical and Computer Modeling 53(2011), 1133-1139  [abstract]   
     
    977. S. Yassemi (Joint with H. Haghighi, N. Terai, and R. Zaare-Nahandi),
    Sequentially Sr simplicial complexes and sequentially S2 graphs,
    Proc. Amer. Math. Soc. 139(2011), 1993-2005  [abstract]   
     
    978. N. Jafari Rad (Joint with L. Volkmann),
    Roman bondage in graphs,
    Discussiones Mathematicae Graph Theory 31(2011), 763-773  [abstract]   
     
    979. N. Jafari Rad (Joint with L. Volkmann),
    On the Roman bondage number of planar graphs,
    Graphs Combin. 27(2011), 531-538  [abstract]   
     
    980. A. Amini-Harandi,
    Best and coupled best approximation theorems in abstract convex metric spaces,
    Nonlinear Anal. 74(2011), 922-926  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.